About a month ago I began having symptoms of Prostatis several days after receiving oral sex from a girl. I have had the same exact symptoms twice in the past after a sexual encounter, every time I became very nervous afterward (I cheated and got nervous about std's clamydia/gonorhea). I was actually broke up with my girlfriend this time but got back together shortly after I received the oral sex and are still together. We had unprotected sex before I started having the symptoms. After the symptoms began I told her about the prostatitis but not the oral sex... don't want to tell her. My symptoms are pain/pressure in the perinium, burning after urinating and some redness/pain on end of penis when I have the burning, intermittent pain in right testicle, general dull intermittent pain in the pelvis low/back, dribbling after urinating and frequent/urgent need to urinate. Sometimes I have had pain in the testicles after ejaculation. I have had no penile discharge but sometimes after urinating or a bowel movement especially I get a white/cloudy last few drops of urine (I have to push/squeeze a lot to get this. The symptoms have seemed to be worse when I am experiencing anxiety even during treatment. I went to the doctor about a week after the oral sex and was tested for Clamydia and Gonorhea, and a UTI (all were urine tests). All tests were negative. I talked to the girl who gave me the oral sex and she got tested by throat swab for clamydia and gonorhea and was negative (so she says... I mostly trust her). I was given Levaquin 500mg for a month by my doctor... also saw the urologist 2 weeks later. Both doctors said they don't think it is a STD... but not for sure. I was also given paxil and xanex for anxiety. My girlfriend and I did not have sex for a couple weeks and started again about a week ago. I was still on the antibiotic but am now off it. I recently started to have the symptoms again the day before I quit taking the levaquin... but have been worrying about it again. The symptoms are terrible when I am nervous but almost none when I'm not. I have done a lot of research online about non-bacterial prostatitis/chronic pelvic pain syndrome and my symptoms seem to fit it exactly but I am still very nervous about this. Could this be Clamydia or Gonorhea? How many days should I wait after I quit taking the levaquin to be retested for clamydia/gonorhea to ease my mind.
The possibility of an STD like chlamydia or gonorrhoea can’t be ruled out. However, after a course of antibiotics, retesting is usually not recommended if there aren’t any symptoms suggestive of the same. The retesting even if done should be at least a month after the course completion. I sincerely hope that helps. Take care.
Hey Dr Singh I just have a few more questions I hope you don't mind. I read that levaquin is almost completely eliminated from your system in about 32-40 hours.
The half-life is approximately 6-8 hours in a person with normal kidney function. It takes 4-5 half-lives for a drug to be completely eliminated from your body (32-40 hours). I am not questioning your medical advice at all don't take this wrong please! With the above being said if my symptoms are from chlamydia or gonorrhea wouldn't they show up if I was tested sooner? This is driving me nuts and don't want to wait that long. Another question after a quick explanation... My symptoms began about 2-3 days after receiving the oral sex. I never had a fever or extreme pain from the prostate, it was more of a dull ache. I have read that untreated chlamydia/gonorrhea can lead to acute bacterial prostatitis. I guess that is why I am wondering about the chronic prostatitis/chronic pelvic pain syndrome. When my nerves aren't bothering me so much neither does this problem. Like I said this has happened 3 times now and I have never been found to have an std. So does this sound more like a std to you, or prostatitis? I sincerely appreciate your advice, and hope to hear from you again. Thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.